| Model Number |
61355006 |
| Medical Device Problem Code |
Electrical Overstress (2924)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A corrective and preventative action capa-01205 has been initiated to thoroughly investigate the issue and identify the root cause.
Event or Problem Description
The blower was sent to agiliti for repair with the reported issue of power failure.Upon opening the device, an agiliti technician discovered internal burn damage that caused the power failure.Burn damage was observed on the side panel assembly, and a mark approximately 6 inches in length was present on the interior surface of the unit.